• Previous Article
    Monopoly conditions in a Cournot-Theocharis oligopoly model under adaptive expectations
  • DCDS-B Home
  • This Issue
  • Next Article
    Random exponential attractor for stochastic non-autonomous suspension bridge equation with additive white noise
doi: 10.3934/dcdsb.2021296
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

Global strong solution to the nonhomogeneous micropolar fluid equations with large initial data and vacuum

School of Mathematics and Statistics, Southwest University, Chongqing 400715, China

Received  January 2021 Revised  November 2021 Early access December 2021

Fund Project: This research was partially supported by National Natural Science Foundation of China (Nos. 11901474, 12071359), Exceptional Young Talents Project of Chongqing Talent (No. cstc2021ycjh-bgzxm0153), and the Innovation Support Program for Chongqing Overseas Returnees (No. cx2020082)

We study the Cauchy problem of nonhomogeneous micropolar fluid equations with zero density at infinity in the whole plane $ \mathbb{R}^2 $. We derive the global existence and uniqueness of strong solutions if the initial density decays not too slowly at infinity. Note that the initial data can be arbitrarily large and the initial density can contain vacuum states and even have compact support. Our method relies upon the delicate weighted energy estimates and the structural characteristics of the system under consideration.

Citation: Xin Zhong. Global strong solution to the nonhomogeneous micropolar fluid equations with large initial data and vacuum. Discrete & Continuous Dynamical Systems - B, doi: 10.3934/dcdsb.2021296
References:
[1]

J. L. BoldriniM. A. Rojas-Medar and E. Fernández-Cara, Semi-Galerkin approximation and strong solutions to the equations of the nonhomogeneous asymmetric fluids, J. Math. Pures Appl., 82 (2003), 1499-1525.  doi: 10.1016/j.matpur.2003.09.005.  Google Scholar

[2]

P. Braz e SilvaF. W. CruzM. Loayza and M. A. Rojas-Medar, Global unique solvability of nonhomogeneous asymmetric fluids: A Lagrangian approach, J. Differential Equations, 269 (2020), 1319-1348.  doi: 10.1016/j.jde.2020.01.001.  Google Scholar

[3]

P. Braz e SilvaF. W. Cruz and M. A. Rojas-Medar, Vanishing viscosity for nonhomogeneous asymmetric fluids in $\mathbb{R}^3$: the $L^2$ case, J. Math. Anal. Appl., 420 (2014), 207-221.  doi: 10.1016/j.jmaa.2014.05.060.  Google Scholar

[4]

P. Braz e SilvaF. W. Cruz and M. A. Rojas-Medar, Semi-strong and strong solutions for variable density asymmetric fluids in unbounded domains, Math. Methods Appl. Sci., 40 (2017), 757-774.  doi: 10.1002/mma.4006.  Google Scholar

[5]

P. Braz e SilvaF. W. Cruz and M. A. Rojas-Medar, Global strong solutions for variable density incompressible asymmetric fluids in thin domains, Nonlinear Anal. Real World Appl., 55 (2020), 103125.  doi: 10.1016/j.nonrwa.2020.103125.  Google Scholar

[6]

P. Braz e SilvaF. W. CruzM. A. Rojas-Medar and E. G. Santos, Weak solutions with improved regularity for the nonhomogeneous asymmetric fluids equations with vacuum, J. Math. Anal. Appl., 473 (2019), 567-586.  doi: 10.1016/j.jmaa.2018.12.075.  Google Scholar

[7]

P. Braz e SilvaE. Fernández-Cara and M. A. Rojas-Medar, Vanishing viscosity for non-homogeneous asymmetric fluids in $\mathbb{R}^3$, J. Math. Anal. Appl., 332 (2007), 833-845.  doi: 10.1016/j.jmaa.2006.10.066.  Google Scholar

[8]

P. Braz e SilvaL. Friz and M. A. Rojas-Medar, Exponential stability for magneto-micropolar fluids, Nonlinear Anal., 143 (2016), 211-223.  doi: 10.1016/j.na.2016.05.015.  Google Scholar

[9]

P. Braz e Silva and E. G. Santos, Global weak solutions for variable density asymmetric incompressible fluids, J. Math. Anal. Appl., 387 (2012), 953-969.  doi: 10.1016/j.jmaa.2011.10.015.  Google Scholar

[10]

R. CoifmanP. L. LionsY. Meyer and S. Semmes, Compensated compactness and Hardy spaces, J. Math. Pures Appl., 72 (1993), 247-286.   Google Scholar

[11]

F. W. Cruz and P. Braz e Silva, Error estimates for spectral semi-Galerkin approximations of incompressible asymmetric fluids with variable density, J. Math. Fluid Mech., 21 (2019), 27 pp. doi: 10.1007/s00021-019-0405-x.  Google Scholar

[12]

B. Desjardins, Regularity results for two-dimensional flows of multiphase viscous fluids, Arch. Rational Mech. Anal., 137 (1997), 135-158.  doi: 10.1007/s002050050025.  Google Scholar

[13]

A. C. Eringen, Theory of micropolar fluids, J. Math. Mech., 16 (1966), 1-18.  doi: 10.1512/iumj.1967.16.16001.  Google Scholar

[14]

A. C. Eringen, Microcontinuum Field Theories. Ⅰ. Foundations and Solids, Springer-Verlag, New York, 1999. doi: 10.1007/978-1-4612-0555-5.  Google Scholar

[15]

J. Li and Z. Xin, Global well-posedness and large time asymptotic behavior of classical solutions to the compressible Navier-Stokes equations with vacuum, Ann. PDE, 5 (2019), 7, 37pp.  doi: 10.1007/s40818-019-0064-5.  Google Scholar

[16] P. L. Lions, Mathematical Topics in Fluid Mechanics, vol. Ⅰ: Incompressible Models, Oxford University Press, Oxford, 1996.   Google Scholar
[17]

L. Liu and X. Zhong, Global existence and exponential decay of strong solutions for 2D nonhomogeneous micropolar fluids with density-dependent viscosity, J. Math. Phys., 62 (2021), 061508.  doi: 10.1063/5.0055689.  Google Scholar

[18]

G. Łukaszewicz, On nonstationary flows of incompressible asymmetric fluids, Math. Methods Appl. Sci., 13 (1990), 219-232.  doi: 10.1002/mma.1670130304.  Google Scholar

[19]

G. Łukaszewicz, Micropolar Fluids. Theory and Applications, Birkhäuser, Baston, 1999. doi: 10.1007/978-1-4612-0641-5.  Google Scholar

[20]

B. LüX. Shi and X. Zhong, Global existence and large time asymptotic behavior of strong solutions to the Cauchy problem of 2D density-dependent Navier-Stokes equations with vacuum, Nonlinearity, 31 (2018), 2617-2632.  doi: 10.1088/1361-6544/aab31f.  Google Scholar

[21]

L. Nirenberg, On elliptic partial differential equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 13 (1959), 115-162.   Google Scholar

[22] E. M. Stein, Harmonic Analysis. Real-Variable Methods, Orthogonality, and Oscillatory Integrals, Princeton University Press, Princeton, 1993.   Google Scholar
[23]

G. Wu and X. Zhong, Global strong solution and exponential decay of 3D nonhomogeneous asymmetric fluid equations with vacuum, Acta Math. Sci. Ser. B (Engl. Ed.), 41 (2021), 1428-1444.  doi: 10.1007/s10473-021-0503-8.  Google Scholar

[24]

Z. Ye, Remark on exponential decay-in-time of global strong solutions to 3D inhomogeneous incompressible micropolar equations, Discrete Contin. Dyn. Syst. Ser. B, 24 (2019), 6725-6743.  doi: 10.3934/dcdsb.2019164.  Google Scholar

[25]

P. Zhang and M. Zhu, Global regularity of 3D nonhomogeneous incompressible micropolar fluids, Acta Appl. Math., 161 (2019), 13-34.  doi: 10.1007/s10440-018-0202-1.  Google Scholar

[26]

X. Zhong, Strong solutions to the Cauchy problem of two-dimensional nonhomogeneous micropolar fluid equations with nonnegative density, Dyn. Partial Differ. Equ., 18 (2021), 49-69.  doi: 10.4310/DPDE.2021.v18.n1.a4.  Google Scholar

show all references

References:
[1]

J. L. BoldriniM. A. Rojas-Medar and E. Fernández-Cara, Semi-Galerkin approximation and strong solutions to the equations of the nonhomogeneous asymmetric fluids, J. Math. Pures Appl., 82 (2003), 1499-1525.  doi: 10.1016/j.matpur.2003.09.005.  Google Scholar

[2]

P. Braz e SilvaF. W. CruzM. Loayza and M. A. Rojas-Medar, Global unique solvability of nonhomogeneous asymmetric fluids: A Lagrangian approach, J. Differential Equations, 269 (2020), 1319-1348.  doi: 10.1016/j.jde.2020.01.001.  Google Scholar

[3]

P. Braz e SilvaF. W. Cruz and M. A. Rojas-Medar, Vanishing viscosity for nonhomogeneous asymmetric fluids in $\mathbb{R}^3$: the $L^2$ case, J. Math. Anal. Appl., 420 (2014), 207-221.  doi: 10.1016/j.jmaa.2014.05.060.  Google Scholar

[4]

P. Braz e SilvaF. W. Cruz and M. A. Rojas-Medar, Semi-strong and strong solutions for variable density asymmetric fluids in unbounded domains, Math. Methods Appl. Sci., 40 (2017), 757-774.  doi: 10.1002/mma.4006.  Google Scholar

[5]

P. Braz e SilvaF. W. Cruz and M. A. Rojas-Medar, Global strong solutions for variable density incompressible asymmetric fluids in thin domains, Nonlinear Anal. Real World Appl., 55 (2020), 103125.  doi: 10.1016/j.nonrwa.2020.103125.  Google Scholar

[6]

P. Braz e SilvaF. W. CruzM. A. Rojas-Medar and E. G. Santos, Weak solutions with improved regularity for the nonhomogeneous asymmetric fluids equations with vacuum, J. Math. Anal. Appl., 473 (2019), 567-586.  doi: 10.1016/j.jmaa.2018.12.075.  Google Scholar

[7]

P. Braz e SilvaE. Fernández-Cara and M. A. Rojas-Medar, Vanishing viscosity for non-homogeneous asymmetric fluids in $\mathbb{R}^3$, J. Math. Anal. Appl., 332 (2007), 833-845.  doi: 10.1016/j.jmaa.2006.10.066.  Google Scholar

[8]

P. Braz e SilvaL. Friz and M. A. Rojas-Medar, Exponential stability for magneto-micropolar fluids, Nonlinear Anal., 143 (2016), 211-223.  doi: 10.1016/j.na.2016.05.015.  Google Scholar

[9]

P. Braz e Silva and E. G. Santos, Global weak solutions for variable density asymmetric incompressible fluids, J. Math. Anal. Appl., 387 (2012), 953-969.  doi: 10.1016/j.jmaa.2011.10.015.  Google Scholar

[10]

R. CoifmanP. L. LionsY. Meyer and S. Semmes, Compensated compactness and Hardy spaces, J. Math. Pures Appl., 72 (1993), 247-286.   Google Scholar

[11]

F. W. Cruz and P. Braz e Silva, Error estimates for spectral semi-Galerkin approximations of incompressible asymmetric fluids with variable density, J. Math. Fluid Mech., 21 (2019), 27 pp. doi: 10.1007/s00021-019-0405-x.  Google Scholar

[12]

B. Desjardins, Regularity results for two-dimensional flows of multiphase viscous fluids, Arch. Rational Mech. Anal., 137 (1997), 135-158.  doi: 10.1007/s002050050025.  Google Scholar

[13]

A. C. Eringen, Theory of micropolar fluids, J. Math. Mech., 16 (1966), 1-18.  doi: 10.1512/iumj.1967.16.16001.  Google Scholar

[14]

A. C. Eringen, Microcontinuum Field Theories. Ⅰ. Foundations and Solids, Springer-Verlag, New York, 1999. doi: 10.1007/978-1-4612-0555-5.  Google Scholar

[15]

J. Li and Z. Xin, Global well-posedness and large time asymptotic behavior of classical solutions to the compressible Navier-Stokes equations with vacuum, Ann. PDE, 5 (2019), 7, 37pp.  doi: 10.1007/s40818-019-0064-5.  Google Scholar

[16] P. L. Lions, Mathematical Topics in Fluid Mechanics, vol. Ⅰ: Incompressible Models, Oxford University Press, Oxford, 1996.   Google Scholar
[17]

L. Liu and X. Zhong, Global existence and exponential decay of strong solutions for 2D nonhomogeneous micropolar fluids with density-dependent viscosity, J. Math. Phys., 62 (2021), 061508.  doi: 10.1063/5.0055689.  Google Scholar

[18]

G. Łukaszewicz, On nonstationary flows of incompressible asymmetric fluids, Math. Methods Appl. Sci., 13 (1990), 219-232.  doi: 10.1002/mma.1670130304.  Google Scholar

[19]

G. Łukaszewicz, Micropolar Fluids. Theory and Applications, Birkhäuser, Baston, 1999. doi: 10.1007/978-1-4612-0641-5.  Google Scholar

[20]

B. LüX. Shi and X. Zhong, Global existence and large time asymptotic behavior of strong solutions to the Cauchy problem of 2D density-dependent Navier-Stokes equations with vacuum, Nonlinearity, 31 (2018), 2617-2632.  doi: 10.1088/1361-6544/aab31f.  Google Scholar

[21]

L. Nirenberg, On elliptic partial differential equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 13 (1959), 115-162.   Google Scholar

[22] E. M. Stein, Harmonic Analysis. Real-Variable Methods, Orthogonality, and Oscillatory Integrals, Princeton University Press, Princeton, 1993.   Google Scholar
[23]

G. Wu and X. Zhong, Global strong solution and exponential decay of 3D nonhomogeneous asymmetric fluid equations with vacuum, Acta Math. Sci. Ser. B (Engl. Ed.), 41 (2021), 1428-1444.  doi: 10.1007/s10473-021-0503-8.  Google Scholar

[24]

Z. Ye, Remark on exponential decay-in-time of global strong solutions to 3D inhomogeneous incompressible micropolar equations, Discrete Contin. Dyn. Syst. Ser. B, 24 (2019), 6725-6743.  doi: 10.3934/dcdsb.2019164.  Google Scholar

[25]

P. Zhang and M. Zhu, Global regularity of 3D nonhomogeneous incompressible micropolar fluids, Acta Appl. Math., 161 (2019), 13-34.  doi: 10.1007/s10440-018-0202-1.  Google Scholar

[26]

X. Zhong, Strong solutions to the Cauchy problem of two-dimensional nonhomogeneous micropolar fluid equations with nonnegative density, Dyn. Partial Differ. Equ., 18 (2021), 49-69.  doi: 10.4310/DPDE.2021.v18.n1.a4.  Google Scholar

[1]

Xin Zhong. A blow-up criterion of strong solutions to two-dimensional nonhomogeneous micropolar fluid equations with vacuum. Discrete & Continuous Dynamical Systems - B, 2020, 25 (12) : 4603-4615. doi: 10.3934/dcdsb.2020115

[2]

Xin Zhong. Global well-posedness and exponential decay for 3D nonhomogeneous magneto-micropolar fluid equations with vacuum. Communications on Pure & Applied Analysis, 2022, 21 (2) : 493-515. doi: 10.3934/cpaa.2021185

[3]

Yongfu Wang. Global strong solution to the two dimensional nonhomogeneous incompressible heat conducting Navier-Stokes flows with vacuum. Discrete & Continuous Dynamical Systems - B, 2020, 25 (11) : 4317-4333. doi: 10.3934/dcdsb.2020099

[4]

Yang Liu. Global existence and exponential decay of strong solutions to the cauchy problem of 3D density-dependent Navier-Stokes equations with vacuum. Discrete & Continuous Dynamical Systems - B, 2021, 26 (3) : 1291-1303. doi: 10.3934/dcdsb.2020163

[5]

Xin Zhong. Singularity formation to the nonhomogeneous magneto-micropolar fluid equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (12) : 6339-6357. doi: 10.3934/dcdsb.2021021

[6]

Xin Zhong. Global strong solution and exponential decay for nonhomogeneous Navier-Stokes and magnetohydrodynamic equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3563-3578. doi: 10.3934/dcdsb.2020246

[7]

Xiaoli Li. Global strong solution for the incompressible flow of liquid crystals with vacuum in dimension two. Discrete & Continuous Dynamical Systems, 2017, 37 (9) : 4907-4922. doi: 10.3934/dcds.2017211

[8]

Yang Liu, Xin Zhong. On the Cauchy problem of 3D nonhomogeneous incompressible nematic liquid crystal flows with vacuum. Communications on Pure & Applied Analysis, 2020, 19 (11) : 5219-5238. doi: 10.3934/cpaa.2020234

[9]

Zefu Feng, Changjiang Zhu. Global classical large solution to compressible viscous micropolar and heat-conducting fluids with vacuum. Discrete & Continuous Dynamical Systems, 2019, 39 (6) : 3069-3097. doi: 10.3934/dcds.2019127

[10]

Zhilei Liang, Jiangyu Shuai. Existence of strong solution for the Cauchy problem of fully compressible Navier-Stokes equations in two dimensions. Discrete & Continuous Dynamical Systems - B, 2021, 26 (10) : 5383-5405. doi: 10.3934/dcdsb.2020348

[11]

Xin Zhong. Global well-posedness to the cauchy problem of two-dimensional density-dependent boussinesq equations with large initial data and vacuum. Discrete & Continuous Dynamical Systems, 2019, 39 (11) : 6713-6745. doi: 10.3934/dcds.2019292

[12]

Hiroshi Inoue, Kei Matsuura, Mitsuharu Ôtani. Strong solutions of magneto-micropolar fluid equation. Conference Publications, 2003, 2003 (Special) : 439-448. doi: 10.3934/proc.2003.2003.439

[13]

Arturo de Pablo, Guillermo Reyes, Ariel Sánchez. The Cauchy problem for a nonhomogeneous heat equation with reaction. Discrete & Continuous Dynamical Systems, 2013, 33 (2) : 643-662. doi: 10.3934/dcds.2013.33.643

[14]

Zhuan Ye. Remark on exponential decay-in-time of global strong solutions to 3D inhomogeneous incompressible micropolar equations. Discrete & Continuous Dynamical Systems - B, 2019, 24 (12) : 6725-6743. doi: 10.3934/dcdsb.2019164

[15]

Jishan Fan, Shuxiang Huang, Fucai Li. Global strong solutions to the planar compressible magnetohydrodynamic equations with large initial data and vacuum. Kinetic & Related Models, 2017, 10 (4) : 1035-1053. doi: 10.3934/krm.2017041

[16]

Fei Chen, Yongsheng Li, Huan Xu. Global solution to the 3D nonhomogeneous incompressible MHD equations with some large initial data. Discrete & Continuous Dynamical Systems, 2016, 36 (6) : 2945-2967. doi: 10.3934/dcds.2016.36.2945

[17]

Takashi Narazaki. Global solutions to the Cauchy problem for the weakly coupled system of damped wave equations. Conference Publications, 2009, 2009 (Special) : 592-601. doi: 10.3934/proc.2009.2009.592

[18]

Haibo Cui, Haiyan Yin. Stability of the composite wave for the inflow problem on the micropolar fluid model. Communications on Pure & Applied Analysis, 2017, 16 (4) : 1265-1292. doi: 10.3934/cpaa.2017062

[19]

Cung The Anh, Vu Manh Toi. Local exact controllability to trajectories of the magneto-micropolar fluid equations. Evolution Equations & Control Theory, 2017, 6 (3) : 357-379. doi: 10.3934/eect.2017019

[20]

Šárka Nečasová, Joerg Wolf. On the existence of global strong solutions to the equations modeling a motion of a rigid body around a viscous fluid. Discrete & Continuous Dynamical Systems, 2016, 36 (3) : 1539-1562. doi: 10.3934/dcds.2016.36.1539

2020 Impact Factor: 1.327

Metrics

  • PDF downloads (56)
  • HTML views (41)
  • Cited by (0)

Other articles
by authors

[Back to Top]